MAUDE Adverse Event Report: BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC

BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC
Catalog Number 430840010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Iritis (1940)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that after direct selective laser trabeculoplasty procedure, the patient experienced unexpected increase in intraocular pressure.Additional information was requested and received stating that the patient had spike in post operative iop and additionally patient had bilateral iritis.The patient was started treatment with diuretic and carbonic anhydrase inhibitor twice a day, corticosteroids once a day and then twice a day for one week.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The company representative was unable to confirm nor replicate anything that would have contributed to the reported event.The system was tested and found to meet product specifications.The customer reported event cannot be confirmed.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.Relevant complaints were found and reviewed as part of this investigation.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
EAGLE DEVICE
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS  8122214
Manufacturer (Section G)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS   8122214
Manufacturer Contact
tamar weizman
13 gan rave blvd
yavne 81222-14
IS   8122214
0547999997
MDR Report Key21440713
Report Number3027683457-2025-00001
Device Sequence Number14603600
Product Code HQF
UDI-Device Identifier07290018686027
UDI-Public(01)07290018686027(17)340327(11)240327(10)BL1090
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number430840010
Device Lot NumberBL1090
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/22/2025
Supplement Report FDA Received Date05/14/2025
Date Device Manufactured03/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COSOPT (PF) 2-0.5%; DROPPERETTE OU ) 0.0015%; DROPPERETTE QHS OU; GEL OU TAFLUPROST (PF; LOTEMAX SM 0.38% DROPS,; START DIAMOX TWICE A DAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite